# SDR MASA2011071303219

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 32,912 hours, 25,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP.  PUT CABLE BACK ON THE PULLEY.
